MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION OptiCross 35; catheter, ultrasound, intravascular

BOSTON SCIENTIFIC CORPORATION OptiCross 35; catheter, ultrasound, intravascular
Model Number H7493932800350
Medical Device Problem Codes Incorrect Measurement (1383); Device Displays Incorrect Message (2591); Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/18/2026
Type of Reportable Event Malfunction

Brand Name
OptiCross 35
Common Device Name
catheter, ultrasound, intravascular
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
2546 calle primera
alajuela
CS  
Manufacturer Contact
ricardo amaro castro
4100 hamline ave n
arden hills, MN 55112
+1(952)930-6396
MDR Report Key50700092
Report Number2124215-2026-48304
Device Sequence Number9614510
Product Code OBJ
UDI-Device Identifier08714729984542
UDI-Public(01)08714729984542(17)270715(10)37751484
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K200733
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7493932800350
Device Catalogue NumberH7493932800350
Device Lot Number0037751484
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2026
Supplement Date Received by Manufacturer09/10/2026
Initial Report FDA Received Date09/09/2026
Supplement Report FDA Received Date09/30/2026
Date Device Manufactured07/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown